It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-01-2004, 09:01 AM   #1
Newbie
 
Join Date: Jun 2004
Posts: 9
angelicrose331 HB User
Question Someone please any advice

Hi I hope someone out there can give me some advice

I have been addicted to pain pills mostly just vicodin for almost 3 years now well yeasterday I took the last of my pills I do go to a pain clinic regularly and was allowed once 2 times a day well I dont take them like I should and now I am out (I ussaly take about 4-6 a day) My question is when will I start to fill withdrawls I am so sick of being a slave to pain pills and I dont want this to continue I have had some withdrwl sypmptoms moddiness agrivation feeling Like I just want to jump outta my skin and have been crying over everything How long can I exspect this to last my bwhole body hurts but I have a feeling this is not the worse of it I have gone through wd before to a point but when it gets to bad I find a way out I dont want to do that again I just want to stop this cycle please someone tell me what I can exspect

 
Old 06-01-2004, 09:15 AM   #2
Inactive
(male)
 
Join Date: May 2004
Location: the South
Posts: 667
windysan HB User
Re: Someone please any advice

I've been there. To be blunt......you can expect to feel horrible. But, you won't die from it. Vomiting, stomach cramps, headaches, diahrrea, possible hallucinations(visual and auditory). Basically you'll feel everything a junkie feels during withdrawals. There is no easy way to get through it. Drink lots of water and try to lie down as much as possible. Hot showers helped me. If you are nauseated you can try to drink some Ensure shakes because you do need to eat something. Just know that you won't go crazy or die from the withdrawals. The worst part is over in 2 or 3 days....the first day/night is hell. I don't want to scare you but I want you to be informed. Once you are through the worst of the withdrawals don't EVER take any more pain pills. Once you are over the withdrawals REMEMBER what you feel like today and tomorrow. Water, rest, showers, Ensure protein shakes.

Be Strong,
w

 
Sponsors Lightbulb
   
Old 06-01-2004, 09:25 AM   #3
Newbie
 
Join Date: Jun 2004
Posts: 9
angelicrose331 HB User
Re: Someone please any advice

Thanks for your advice I do have phenegran for nausea but I dont like taking it I have a 2&1/2 year old Ironicly I got hooked on pain pills after I had a c section giving pain pills to a depressed new mother doesnt sound like a good idea to me but oh whell
I am still wondering though will the demerol and alph in the Iv streach my withdrawl out longer??

 
Old 06-01-2004, 09:43 AM   #4
Senior Member
 
Join Date: Jan 2004
Location: ms
Posts: 111
NeverAgain HB User
Re: Someone please any advice

The worst for me was day 2 and 3. I think because the druge is still in your system on day1. You can expect getting little sleep for a while. You will get aggravated very easy, may have a little stomach problems, anxiety and absolutely no energy. Also Restless legs and depression. Don't get to scared these all will be gone in about a week, except for the energy and lack of sleep they may take a little longer to get past. It may not even be that long, since you were not taking many pills per day, but you were taking them along time. I think everyone on this board has gone through this more than once, but you can do it. The physical part will be gone in a week or so, but it will take you about a month to really get back to normal. Remember everytime you go through W/D's it gets worse. I promise if you just stick it out your life will get so much better. You won't think so at first, but it does get better with each day that passes. Just prepare yourself for a few bad days ahead. And remember the pain you go through, because it will only get be worse the next time. Please try and beat this thing now before you are up to 15 or 20 a day. Then you will experience true HELL. You can do it, you just have to be ready and believe you can do it.

B

Last edited by NeverAgain; 06-01-2004 at 09:44 AM.

 
Old 06-01-2004, 10:00 AM   #5
Inactive
(male)
 
Join Date: May 2004
Location: the South
Posts: 667
windysan HB User
Re: Someone please any advice

Demerol and Alph in the IV??????? Are you on an IV right now? I'm a little confused. If you are going to cold turkey then you need to get off of ALL opiates....and any other anti-anxiety pills(xanax, valium, klonipin). Kick it all at the same time so you don't prolong the process.

W

 
Old 06-01-2004, 10:08 AM   #6
Senior Member
 
Join Date: Jan 2004
Location: ms
Posts: 111
NeverAgain HB User
Re: Someone please any advice

I have to agree with W. Don't replace one addiction with another. Your brain needs to be retrained on how to function on it's own. There are things to take for the W/D's that will help a little, just don't take anything you might get addicted to. Hang in there!!

B

 
Old 06-01-2004, 10:28 AM   #7
Newbie
 
Join Date: Jun 2004
Posts: 9
angelicrose331 HB User
Re: Someone please any advice

Thanks for all of your responces and to clear up the Iv thing My pm doc gives it to me before they do treatment for migranes so it is in a controlled setting they actually start an iv line and a bag of fluids and give u the meds through there before they do treatment

 
Old 06-01-2004, 12:27 PM   #8
Member
 
Join Date: Feb 2004
Posts: 92
Twist Of Fate! HB User
Re: Someone please any advice

Quote:
Originally Posted by angelicrose331
I am still wondering though will the demerol and alph in the Iv streach my withdrawl out longer??
If you're asking about the c section, the no the meperidine is long gone and the alpha's arent habbit forming.

 
Old 06-01-2004, 12:29 PM   #9
Member
 
Join Date: Feb 2004
Posts: 92
Twist Of Fate! HB User
Re: Someone please any advice

ok..... you posted before me.... yes, the meperidine shots are going to make your w/d less evident......

Last edited by Twist Of Fate!; 06-01-2004 at 12:29 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Can someone give me advice please!! berriepie Depression 7 06-26-2009 01:38 PM
Can someone please give me some advice or help me!SO frustrated! nolovenoglory Acne 9 05-09-2008 12:18 AM
Can Someone help? keoay Allergies 2 05-18-2007 01:25 PM
Unsure,Scared...Can someone offer some advice? princesspod Eating Disorder Recovery 5 12-29-2006 08:08 PM
I'm really upset... can someone please give me advice? Aquaticgirl General Health 4 10-19-2006 10:58 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (100), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), icehouse3z (24), Tysmom1 (24), bolter (21)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 03:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!